| Model Number |
RBYLP0210 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in a transarterial endoleak using ruby coil lps.During the procedure, the physician successfully deployed two coils.When deploying the third and final coil, a ruby coil lp, the pusher assembly was bent proximally about an inch from the black alignment zone.The physician attempted to detach the ruby coil lp by hand but was unsuccessful.The physician had attempted to go back and forth with the end of the pusher assembly, but the ruby coil lp would not detach.Therefore, the physician pulled the ruby coil lp out.The procedure was completed by using a new ruby coil lp.There was no report of an adverse effect to the patient.